Canonical basic sets in type B-n

Meinolf Josef Geck, Nicolas Jacon

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

More than 10 years ago, Dipper, James and Murphy developed the theory of Specht modules for Hecke algebras of type B-n More recently, using Lusztig's a-function, Geck and Rouquier showed how to obtain parametrizations of the irreducible representations of Hecke algebras (of any finite type) in terms of socalled canonical basic sets. For certain values of the parameters in type B-n combinatorial descriptions of these basic sets were found by Jacon, based on work of Ariki and Foda-Leclerc-Okado-Thibon-Weish. Here, we consider the canonical basic sets for all the remaining choices of the parameters. (c) 2006 Elsevier Inc. All rights reserved.

Original languageEnglish
Pages (from-to)104-127
Number of pages24
JournalJournal of Algebra
Volume306
Issue number1
DOIs
Publication statusPublished - Dec 2006

Keywords

  • Ariki-Koike algebras
  • cyclotomic Hecke algebras
  • smple modules
  • representations
  • roots
  • unity
  • bases

Cite this